Alert archive / Arkansas / Tornado Warnings in 2006
Tornado Warning 22, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 6:12 PM CDT for Clay County, Greene County, Arkansas. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 2, 2006, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Clay County, AR, Greene County, AR
The radar
The Memphis radar (KNQA), 107 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:12 PM CDT | TORNADO | Marmaduke, AR | ALL ROADS IN-OUT OF TOWN SHUT DOWN TO ALL BUT EMERGENCY PERSONEL. THERE ARE INJURIES...UNKNOWN NUMBER. |
| Apr 2, 6:12 PM CDT | TORNADO | Marmaduke, AR | TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE |
| Apr 2, 6:20 PM CDT | TORNADO | Marmaduke, AR | TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 258 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 022313
TORMEG
ARC021-055-022345-
/O.NEW.KMEG.TO.W.0022.060402T2312Z-060402T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEAST CLAY COUNTY IN EASTERN ARKANSAS
NORTHERN GREENE COUNTY IN EASTERN ARKANSAS
* UNTIL 645 PM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR LAFE...OR ABOUT 8 MILES WEST OF MARMADUKE...MOVING
EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RECTOR.
.A TORNADO HAS BEEN CONFIRMED THIS IS A LIFE THREATENING SITUATION.
SEEK SHELTER IN A STURDY BUILDING NOW
.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3627 9059 3616 9063 3615 9023 3618 9020
3625 9012 3627 9023
$$4 follow-up statements
000
WWUS54 KMEG 022316
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
615 PM CDT SUN APR 2 2006
ARC021-055-022345-
/O.CON.KMEG.TO.W.0022.000000T0000Z-060402T2345Z/
CLAY AR-GREENE AR-
615 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR GREENE
AND CLAY COUNTIES...
AT 613 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES
WEST OF MARMADUKE. THIS TORNADO IS MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RECTOR.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM HAS A HISTORY OF PRODUCING DAMAGING TORNADOES. IF YOU ARE IN
THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3627 9059 3616 9063 3615 9023 3618 9020
3625 9012 3627 9023
$$000
WWUS54 KMEG 022323
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
621 PM CDT SUN APR 2 2006
ARC021-055-022345-
/O.CON.KMEG.TO.W.0022.000000T0000Z-060402T2345Z/
CLAY AR-GREENE AR-
621 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR GREENE
AND CLAY COUNTIES...
AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LAW
ENFORCEMENT WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.
THIS TORNADO IS NOW LOCATED NEAR COUNTY ROAD 437 IN
MARMADUKE...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RECTOR.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. HEAVY
DAMAGE HAS BEEN REPORTED IN MARMADUKE BY LOCAL LAW ENFORCEMENT. IF
YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3627 9045 3616 9045 3615 9023 3618 9020
3625 9012 3627 9023
$$000
WWUS54 KMEG 022333
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SUN APR 2 2006
ARC021-055-022345-
/O.CON.KMEG.TO.W.0022.000000T0000Z-060402T2345Z/
CLAY AR-GREENE AR-
632 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR GREENE
AND CLAY COUNTIES...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS
TORNADO IS NOW LOCATED NEAR RECTOR...MOVING EAST AT 35 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM HAS A HISTORY OF PRODUCING DAMAGING TORNADOES. IF YOU ARE IN
THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3627 9039 3616 9039 3615 9023 3618 9020
3625 9012 3627 9023
$$000
WWUS54 KMEG 022346
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CDT SUN APR 2 2006
ARC021-055-022355-
/O.EXP.KMEG.TO.W.0022.000000T0000Z-060402T2345Z/
CLAY AR-GREENE AR-
645 PM CDT SUN APR 2 2006
...THE TORNADO WARNING FOR GREENE AND CLAY COUNTIES EXPIRES AT 645 PM
CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED
OUT OF THE WARNED AREA.
A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR CLAY COUNTY UNTIL
730 PM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 3627 9039 3616 9039 3615 9023 3618 9020
3625 9012 3627 9023
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:03 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 2, 2:03 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 203 PM CDT SUN APR 2 2006 .DISCUSSION... INITIAL UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MIDSOUTH AT THIS TIME. A BATCH OF SHOWERS AND THUNDERSTORMS (BELOW SEVERE LIMITS) ARE MOVING THROUGH THE REGION. MORNING CLOUD COVER AND ADDITIONAL DEBRIS WITH THE CLUSTER HAVE SEVERELY LIMITED INSTABILITY THIS AFTERNOON. WATER VAPOR SHOWS THAT THE INITIAL SHORTWAVE HAS SCOURED OUT A GOOD DEAL OF THE DEEPER MOISTURE LEAVING ONLY NEAR SURFACE MOISTURE FOR THE FRONT TO WORK WITH AS IT COMES THROUGH TONIGHT. NAM APPEARS TO HAVE THE BEST HANDLE ON THE SITUATION WHICH INDICATE THAT RAIN CHANCES ARE REALLY LOW BECAUSE OF LACK OF DEEP MOISTURE. HOWEVER...IF A STORM OR TWO WERE TO DEVELOP THERE IS PLENTY OF SHEAR IN PLACE. ASSUMING ADDITIONAL HEATING BEHIND THE INITIAL CLUSTER...CAPES OF AROUND 1000- 1500J/KG. SO...AN ISOLATED TORNADO AND LARGE HAIL REMAIN A THREAT IF CONVECTION COULD DEVELOP. HIGH PRESSURE WILL MOVE INTO THE REGION AND PROVIDE DRY AND COOLER WEATHER THROUGH MIDWEEK. LOW DEW POINTS WILL FILTER INTO THE REGION. AS A RESULT...THERE IS A CHANCE FOR SOME FREEZING TEMPS IN THE OUTLYING AREAS OF WEST TN AND NORTHEAST MS TUESDAY AND WEDNESDAY MORNINGS IF WINDS SLACKEN OFF ENOUGH AT NIGHT. GFS CONTINUES TO SHOW AN UPPER DISTURBANCE TRYING TO MOVE OVER THE RIDGE AXIS POSITIONED JUST WEST OF THE REGION ON WEDNESDAY. UPPER LEVEL SUBSIDENCE DUE TO THE RIDGE COMBINED WITH LOW LEVEL DRY AIR SHOULD KEEP THE AREA DRY. RAIN CHANCES RISE ONCE AGAIN TOWARDS THE WEEKEND AS ANOTHER SYSTEM ROLLS INTO THE CENTRAL PLAINS. SYSTEM LOOKS VERY SIMILAR TO CURRENT ONE AND MAY HAVE A SEVERE WEATHER THREAT ASSOCIATED WITH IT. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && VALLE
Hazardous weather outlook, Apr 2, 4:46 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 446 PM CDT SUN APR 2 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 446 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE MISSOURI BOOTHEEL AND PORTIONS OF NORTHEAST ARKANSAS UNTIL 9 PM CDT. ALSO...ANOTHER TORNADO WATCH COVERING THE REMAINDER OF THE MID SOUTH IS IN EFFECT UNTIL MIDNIGHT CDT. A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH TONIGHT. ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 2, 12:59 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1259 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL CURTIS STATION 34.33N 90.15W
04/02/2006 E0.50 INCH PANOLA MS TRAINED SPOTTER
&&
DSVSpecial weather statement, Apr 2, 4:40 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CDT SUN APR 2 2006 ARZ008-022200- RANDOLPH AR- 440 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...RANDOLPH COUNTY. A SEVERE THUNDERSTORM CAPABLE OF PRODUCING SOFTBALL SIZE HAIL WAS LOCATED 23 MILES WEST OF RAVENDEN SPRINGS AT 440 PM CDT...MOVING EAST AT 50 MPH. PEOPLE IN RANDOLPH COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Apr 2, 5:05 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 505 PM CDT SUN APR 2 2006 ARZ009-018-022245- CLAY AR-GREENE AR- 505 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CLAY AND GREENE COUNTIES. A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL AND A TORNADO WAS NEAR RAVENDEN AT 505 PM CDT...MOVING EAST AT 50 MPH. THIS STORM WILL BE ARRIVING INTO CLAY AND GREENE COUNTIES AROUND 530 PM. PEOPLE IN CLAY AND GREENE COUNTIES...INCLUDING THE CITIES OF MARMADUKE...PARAGOULD...KNOBEL AND RECTOR...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 2, 5:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
&&
ARCLocal storm report, Apr 2, 5:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
&&
ARCLocal storm report, Apr 2, 6:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
&&
ARCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:54 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 51 min |
| Apr 2, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 34 min |
| Apr 2, 5:27 PM CDT | Tornado Warning | MEG | Greene | 48 min |
| Apr 2, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 55 min |
| Apr 2, 5:44 PM CDT | Tornado Warning | MEG | Randolph | 12 min |
| Apr 2, 5:59 PM CDT | Severe Thunderstorm Warning | MEG | Cross | 14 min |
| Apr 2, 6:36 PM CDT | Severe Thunderstorm Warning | MEG | Cross | 24 min |
| Apr 2, 6:44 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 43 min |
| Apr 2, 6:46 PM CDT | Tornado Warning | MEG | Cross | 29 min |
| Apr 2, 6:59 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 31 min |
Nearby
Tornado Warnings in Arkansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.